English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Semiclassical expansions, the strong quantum limit, and duality

MPS-Authors

Isidro,  Jose M.
Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Isidro, J. M. (2005). Semiclassical expansions, the strong quantum limit, and duality. Modern Physics Letters A, 20(38), 2913-2918.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0013-4D95-4
Abstract
We show how to complement Feynman's exponential of the action so that it exhibits a ℤ2 duality symmetry. The latter illustrates a relativity principle for the notion of quantum versus classical.